Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 13, NWS San Angelo, TX

April 2, 2012Throckmorton County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 2, 2012, 10:45 PM CDT for Throckmorton County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2012, 10:45 PM CDT (03:45 UTC)
Expired
Apr 2, 2012, 11:15 PM CDT
In force
30 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 93 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 3:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1127 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1750 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WUUS54 KSJT 030345
SVRSJT
TXC447-030415-
/O.NEW.KSJT.SV.W.0013.120403T0345Z-120403T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1045 PM CDT MON APR 2 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN THROCKMORTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1115 PM CDT

* AT 1043 PM CDT...A SEVERE THUNDERSTORM WAS OVER NORTHEASTERN
  THROCKMORTON COUNTY...OR 15 MILES NORTHEAST OF THROCKMORTON...
  MOVING EAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  SOME TREE LIMB DAMAGE...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...  
  FAR NORTHEASTERN THROCKMORTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. WHILE 
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3339 9895 3327 9895 3326 9895 3329 9911
      3340 9911 3340 9896
TIME...MOT...LOC 0344Z 272DEG 12KT 3335 9901

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 9:00 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 2, 9:00 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
900 PM CDT MON APR 2 2012

.UPDATE...
THE DRYLINE HAS BEEN NEARLY STATIONARY ALL EVENING...BUT PACIFIC
FRONT HAS NOW CAUGHT UP WITH THE DRYLINE AND IT IS ON THE EASTWARD
MOVE OVER THE LAST FEW MINUTES. STRONG TO SEVERE LINE OF STORMS HAS
QUICKLY DEVELOPED ALONG THE RED RIVER COUNTIES OF TEXAS AND
NORTHWARD. EXPECT STORM DEVELOPMENT FURTHER SOUTHWARD TONIGHT
ALONG THE BOUNDARY AS IT MOVES EASTWARD INTO BETTER INSTABILITY AND
MOISTURE. DO NOT PLAN ON MAKING MAJOR ADJUSTMENTS TO THE FORECAST
AT THIS TIME AND WILL CONTINUE WITH THE CURRENT SEVERE
THUNDERSTORM WATCH THROUGH 11 PM.

&&

.PREV DISCUSSION... /ISSUED 655 PM CDT MON APR 2 2012/

UPDATE...
BASED ON LATEST RADAR TRENDS...HAVE EXTENDED THE CURRENT SEVERE
THUNDERSTORM WATCH SOUTHWARD TO INCLUDE TAYLOR AND CALLAHAN
COUNTIES IN THE BIG COUNTRY AND RUNNELS...COLEMAN AND BROWN
COUNTIES. EXPECT STRONG INSTABILITY TO CONTINUE FOR AT LEAST THE
NEXT SEVERAL HOURS WITH FURTHER STRENGTHENING OF STORMS IN THAT
AREA.

PREV DISCUSSION... /ISSUED 631 PM CDT MON APR 2 2012/

DISCUSSION...
SEE 0Z AVIATION DISCUSSION BELOW.

AVIATION...
MAIN CONCERN FOR THIS AVIATION PACKAGE IS A LINE OF THUNDERSTORMS
DEVELOPING TO THE WEST OF ABILENE. STRONGEST STORMS ARE REMAINING
30 TO 50 MILES SOUTH OF THE ABILENE AIRPORT...WITH ONLY LIGHT
SHOWERS IN THE VICINITY OF THE ABILENE AREA. FOR NOW HAVE DECIDED
TO GO WITH VCTS BASED ON CURRENT RADAR TRENDS...BUT WILL WATCH FOR
DEVELOPMENT CLOSER TO THE ABILENE AIRPORT. OTHER AIRPORTS ACROSS
WEST CENTRAL TEXAS WILL STILL HAVE A CHANCE OF STORMS...BUT IT
WILL NOT BE LIKELY UNTIL AFTER 06Z. WILL CONTINUE TO MONITOR
TRENDS AND ADJUST AS NEEDED. OTHERWISE...EXPECT WINDS OUT OF THE
SOUTHEAST IN THE 15 KT RANGE THROUGH 4 Z...WITH POSSIBLY HIGHER
GUSTS NEAR ABI DUE TO STORMS. EXPECT WINDS MORE SOUTHERLY
OVERNIGHT AT 10 KTS OR LESS. WIND SHIFT WITH A PACIFIC FRONT
EXPECTED IN THE 10 TO 15Z TIME FRAME WITH WEST WINDS AROUND 15 TO
20 KT. VFR FOR THE NEXT 24 HOURS...EXCEPT RIGHT NEAR THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 340 PM CDT MON APR 2 2012/

SHORT TERM...
THE CLOSED UPPER LOW OVER NM CONTINUES TO MOVE SLOWLY TO THE EAST
THIS AFTERNOON WITH INCREASING SOUTHWESTERLY MID LEVEL OVER WEST
CENTRAL TX. A COLD FRONT MOVED INTO THE TX PANHANDLE THIS MORNING
BUT HAS SLAMMED ON THE BREAKS DUE TO THE INFLUENCES OF DIURNAL
MIXING. THE DRYLINE EXTENDS SOUTH INTO WEST CENTRAL TX FROM NEAR
VERNON...TO SWEETWATER...TO OZONA. A CU FIELD IS RAPIDLY DEVELOPING
ALONG/EAST OF THE DRYLINE BUT A LOOK OUT THE WINDOW REVEALS THAT
THEY AREA RATHER FLAT OVER THE CONCHO VALLEY /BUT LOOK MORE
PROMINENT CLOSER TO SWEETWATER/. SBCAPE VALUES PER THE LATEST RUC
MESOANALYSIS ARE IN THE 2000-3000 J/KG RANGE. EFFECTIVE SHEAR VALUES
ARE RUNNING IN THE 25-35 KT RANGE BUT ARE EXPECTED TO INCREASE WITH
TIME THROUGHOUT THE EVENING HOURS. THE PRIMARY THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS. RELATIVELY HIGH LCL/S WILL KEEP THE TORNADO
THREAT LOW. DAYTIME POPS WERE SPREAD WEST TO ACCOUNT FOR THE SLOWER
DRYLINE PROGRESSION AND INCREASED OVERNIGHT...ESPECIALLY OVER THE
SOUTHEAST WHERE INTERACTION WITH THE LOW LEVEL JET AND INCREASED
SYNOPTIC SCALE DYNAMICS WILL SUPPORT MORE WIDESPREAD CONVECTION.

THE PACIFIC COLD FRONT WILL OVERTAKE THE DRYLINE LATE TONIGHT AND
TUESDAY...BRINGING IN DRY AIR FROM THE WEST. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO BE ONGOING AT 12Z AND MAY LAST INTO
THE EARLY AFTERNOON HOURS BEFORE THE PACIFIC BOUNDARY PUSHES
EVERYTHING EAST TOWARD THE I-35 CORRIDOR. COOLER AIR BEHIND THE
FRONT WILL SUPPORT MAX TEMPS IN THE UPPER 70S TO LOWER 80S.

JOHNSON

LONG TERM...
CLOSED UPPER LOW WILL BE LOCATED OVER THE NORTHERN PANHANDLE BY
LATE TOMORROW WITH ALL ASSOCIATED PRECIPITATION EAST OF THE
FORECAST AREA. AS THE DRYLINE MOVES EAST OF THE AREA...DRIER AIR
WILL FILTER INTO THE CWA TUESDAY NIGHT...WITH CLEARING SKIES AND
TEMPERATURES FALLING INTO THE UPPER 40S AND LOW 50S BY DAYBREAK
WEDNESDAY. NORTHWEST FLOW WILL PREVAIL ON WEDNESDAY BEHIND THE
DEPARTING UPPER LOW...BRINGING COOLER WEATHER TO THE AREA WITH
AFTERNOON HIGHS IN THE UPPER 70S AND LOW 80S.

AS THE UPPER LEVEL STORM SYSTEM CONTINUES TO MOVE EAST...SHORT
WAVE RIDGING WILL DEVELOP IN ITS WAKE AND MOVE OVER THE FORECAST
AREA LATE THURSDAY WITH AFTERNOON HIGHS ON THURSDAY WARMING INTO
THE MID TO UPPER 80S. AS THE UPPER RIDGE CONTINUES TO MOVE
EAST...SOUTHWEST FLOW ALOFT WILL DEVELOP OVER THE AREA FRIDAY.
GIVEN A TIGHT DRYLINE POSITIONED WEST OF THE AREA FRIDAY
AFTERNOON AND ASSUMING PERIODIC EMBEDDED DISTURBANCES IN THE
SOUTHWEST FLOW ALOFT...MAY SEE A FEW STORMS DEVELOPING OVER THE
DRYLINE WEST OF THE CWA. THESE STORMS MAY EVENTUALLY MOVE EAST
OVER OUR WESTERN TIER OF COUNTIES LATE FRIDAY AFTERNOON THROUGH
THE EVENING HOURS...WILL THEREFORE MAINTAIN INHERITED SLIGHT POPS
FOR THIS AREA. BROAD UPPER RIDGE WILL DOMINATE THE SOUTHERN
PLAINS THROUGH THE END OF THE EXTENDED AS THE DRYLINE MOVES WEST
OF THE TEXAS BORDER...WITH GOOD MOISTENING OF THE LOWER LAYERS OF
THE ATMOSPHERE THROUGH THE END OF THE EXTENDED. CHANCES OF
ADDITIONAL RAINFALL SHOULD IMPROVE THIS WEEKEND AND INTO EARLY
NEXT WEEK BUT DUE TO EXISTING UNCERTAINTY OF THE CURRENT MODEL
RUNS AS TO THE AVAILABILITY AND POSITIONING OF NEEDED SURFACE
BOUNDARIES... WILL NOT INCLUDE MENTION OF RAINFALL BEYOND FRIDAY
AT THIS TIME.

15

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL PREVAIL THIS AFTERNOON WEST
OF THE DRYLINE...GENERALLY WEST OF A SWEETWATER...TO SAN
ANGELO...TO OZONA LINE. HERE WE WILL SEE SOUTHWEST 20 FOOT WINDS
OF NEAR 15 MPH...WITH OCCASIONAL GUSTS OF 20 TO 25 MPH. RELATIVE
HUMIDITIES WILL FALL TO 8 TO 15 PERCENT IN THIS AREA WITH
TEMPERATURES IN THE MID 80S TO LOWER 90S. DEWPOINTS WILL NOT
RECOVER THIS EVENING ACROSS THE ELEVATED AREA DUE TO A PACIFIC
COLD FRONT MOVING THROUGH THE AREA. WINDS WILL SHIFT TO THE WEST
AT 5 TO 10 TONIGHT...INCREASING TO 10 TO 15 MPH BY MID MORNING
TUESDAY.

COOLER TEMPERATURES ARE EXPECTED ON TUESDAY BUT LOW RELATIVE
HUMIDITIES ARE EXPECTED...NONETHELESS...RANGING FROM 10
TO 15 PERCENT WEST OF A HASKELL TO SONORA LINE. THIS WILL RESULT
IN POTENTIALLY ELEVATED FIRE WEATHER CONDITIONS TUESDAY AFTERNOON.
SIMILAR CONDITIONS ARE EXPECTED ON WEDNESDAY...WITH LIGHTER WINDS
EXPECTED BY TUESDAY.

JOHNSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 53  79  50  80  54 /  30  20  10   0   0
SAN ANGELO 	 48  80  48  82  54 /  20  10  10   0   0
JUNCTION 	 59  81  50  83  54 /  70  30  10   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/
Hazardous weather outlook, Apr 2, 2:58 PM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
258 PM CDT MON APR 2 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-031200-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
258 PM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON AND TONIGHT ACROSS MUCH OF WEST CENTRAL TEXAS. THE
PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS. THE TORNADO THREAT WILL REMAIN RELATIVELY LOW GIVEN THE
HIGHER CLOUD BASES...BUT CANNOT BE RULED OUT AT THIS TIME. IN
ADDITION...THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

THE COMBINATION OF DRY AIR...UNSEASONABLY WARM TEMPERATURES AND
GUSTY SOUTHWEST WINDS WILL RESULT IN ELEVATED FIRE WEATHER
CONDITIONS WEST OF THE DRYLINE THIS AFTERNOON. THIS IS MAINLY FOR
AREAS WEST OF A HASKELL...TO SAN ANGELO...TO OZONA LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED TUESDAY...MAINLY EAST OF A HASKELL...TO
BALLINGER...TO FORT MCKAVITT LINE. A FEW STORMS MAY BRIEFLY
APPROACH SEVERE LEVELS WITH THE PRIMARY THREATS BEING LARGE HAIL
AND DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING EAST OF A
HASKELL...TO SAN ANGELO...TO SONORA LINE.

JOHNSON

In the hours before

Special weather statement, Apr 2, 6:35 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
635 PM CDT MON APR 2 2012

TXZ066-139-030000-
RUNNELS TX-COLEMAN TX-
635 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR
NORTHEASTERN RUNNELS COUNTY...
NORTHWESTERN COLEMAN COUNTY...

AT 634 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES EAST OF WINTERS...MOVING
NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CREWS BY 645 PM CDT
  GOLDSBORO AND NOVICE BY 700 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3208 9976 3208 9960 3189 9953 3187 9993
      3196 9998
TIME...MOT...LOC 2335Z 247DEG 21KT 3195 9987
Special weather statement, Apr 2, 7:38 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
738 PM CDT MON APR 2 2012

TXZ098-030100-
HASKELL TX-
738 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR
HASKELL COUNTY...

AT 735 PM CDT...A COUPLE OF STRONG THUNDERSTORMS WERE INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR IN SOUTHERN HASKELL
COUNTY...ABOUT 8 MILES SOUTH OF HASKELL...AND MOVING NORTHEAST AT 20
MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  LAKE STAMFORD MARINA BY 745 PM CDT
  HASKELL BY 750 PM CDT
  IRBY BY 800 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3329 9963 3327 9948 3310 9948 3296 9951
      3299 9974 3304 9986
TIME...MOT...LOC 0037Z 224DEG 16KT 3305 9970
Special weather statement, Apr 2, 8:10 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
810 PM CDT MON APR 2 2012

TXZ098-099-030200-
HASKELL TX-THROCKMORTON TX-
810 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR
HASKELL AND THROCKMORTON COUNTIES...

AT 805 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR NEAR THE BORDER OF HASKELL AND
THROCKMORTON COUNTIES...OR ABOUT 15 MILES EAST OF HASKELL. THE
STORM WAS MOVING NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-380 AND HIGHWAY 222 BY 825 PM CDT
  THROCKMORTON BY 840 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
ANOTHER STORM DEVELOPING JUST TO THE WEST OF THIS STORM COULD ALSO
INTENSIFY AND PRODUCE SMALL HAIL AND GUSTY WINDS. HEAVY RAINFALL
WILL CAUSE PONDING OF WATER ON AREA ROADWAYS AND POSSIBLE MINOR
FLOODING. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY
AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE
ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3321 9901 3303 9952 3317 9962 3332 9942
      3341 9920 3340 9915
TIME...MOT...LOC 0107Z 235DEG 22KT 3314 9946
Special weather statement, Apr 2, 9:09 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
909 PM CDT MON APR 2 2012

TXZ098-099-030245-
HASKELL TX-THROCKMORTON TX-
909 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT FOR
EASTERN HASKELL AND WESTERN THROCKMORTON COUNTIES...

AT 906 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER IRBY...OR ABOUT 12 MILES EAST OF
HASKELL...MOVING NORTHEAST AT 15 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
EASTERN HASKELL AND WESTERN THROCKMORTON COUNTIES.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3340 9946 3337 9933 3321 9925 3311 9952
      3320 9963
TIME...MOT...LOC 0208Z 224DEG 11KT 3321 9952
Special weather statement, Apr 2, 9:45 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
945 PM CDT MON APR 2 2012

TXZ099-030330-
THROCKMORTON TX-
945 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT FOR
NORTHERN THROCKMORTON COUNTY...

AT 943 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER NORTH CENTRAL THROCKMORTON
COUNTY...ABOUT 10 MILES NORTHWEST OF THROCKMORTON...AND MOVING
NORTHEAST AT 20 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHERN THROCKMORTON COUNTY.

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3339 9895 3334 9895 3320 9927 3331 9941
      3341 9932 3340 9896
TIME...MOT...LOC 0245Z 227DEG 16KT 3330 9928

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:38 PM CDTSpecial Weather StatementSJTHaskell22 min
Apr 2, 8:10 PM CDTSpecial Weather StatementSJTThrockmorton50 min
Apr 2, 8:23 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton37 min
Apr 2, 9:09 PM CDTSpecial Weather StatementSJTThrockmorton36 min
Apr 2, 9:45 PM CDTSpecial Weather StatementSJTThrockmorton45 min
Apr 2, 9:56 PM CDTSevere Thunderstorm WarningSJTThrockmorton49 min
Apr 3, 4:23 AM CDTSpecial Weather StatementSJTCoke37 min
Apr 3, 4:46 AM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green44 min
Apr 3, 5:31 AM CDTSpecial Weather StatementSJTColeman59 min
Apr 3, 7:55 AM CDTSpecial Weather StatementSJTCallahan65 min
Apr 3, 8:13 AM CDTSevere Thunderstorm WarningSJTCallahan11 min
Apr 3, 8:23 AM CDTSpecial Weather StatementSJTBrown37 min
Apr 3, 9:07 AM CDTSpecial Weather StatementSJTBrown38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.